Patient :Im on accutane 70mg for 5 months, i start my 4th month in a few days. i noticed a white thing sticking out the tip of my nose, a blackhead pushing itself out. just now i wiped my nose and the blackhead came out but i noticed it hurting a little bit, so i went to go look in the mirror and noticed a hole or indent in the same area were the blackhead was sticking out. Did i just get a scar out of nowhere? did the accutane just cause me to get a scar? or is this just a wound and it'll close up?
Thank you for writing to us.
Yes, Accutane can cause peeling of the skin and cause holes like you have gotten. But it is also the right treatment for resistant and persistent acne.
You should talk to your Doctor to confirm what caused the symptoms and then get to the bottom of it.
Hope this helps you. All the best.
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.